# SDR DALA2022070804764

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 90,136 hours, 41,382 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3220 COMPRESSOR STALL PASSING THROUGH 12,000 FEET WITH HIGH EGT CAUSING AIR TURN BACK. CORRECTIVE ACTION: REPLACED #1 ENGINE PER DELTA WORK CARD. OK FOR SERVICE. (2310427)
